MAUDE Adverse Event Report: ICU MEDICAL, INC. ICU MEDICAL; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL, INC. ICU MEDICAL; SET, ADMINISTRATION, INTRAVASCULAR
Model Number CH2000SC-10
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/29/2026
Type of Reportable Event Malfunction
Event or Problem Description
Fluid would not push through the plunger; plunger in syringe port got stuck/ would not allow fluid to pass.17 total devices: lot numbers included: 14925498- x6 syringes: 14988298.14839655- x3 syringes: 14815765, 14789286, 14813882.14739286- x2 syringes: 14529298, 14910371.

Brand Name
ICU MEDICAL
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL, INC.
951 calle amanecer
san clemente CA 92673
MDR Report Key25746916
Report Number25746916
Device Sequence Number18702871
Product Code FPA
UDI-Device Identifier00840619042769
UDI-Public(01)00840619042769
Combination Product (Y/N)N
Initial Reporter StateTN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 07/01/2026
Report Date (Section F) 07/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCH2000SC-10
Device Catalogue NumberCH2000SC-10
Device Lot NumberMULTIPLE
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer07/08/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/08/2026
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA07/01/2026